# SDR RAIA2009082700007

- Difficulty date: August 25, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 24,644 hours, 23,226 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT ONE OF THE AFT EMERGENCY LIGHTS AS BEING INOPERATIVE.  MX RESECURED THE CONNECTION TO THE LIGHT ASSY AND PERFORMED AND OPS CK OF THE SYS.  OPS CKD GOOD.  (K)
